MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations could not identify a product problem for four of the events.The cause of these events could not be determined.No follow up/corrective actions were taken for three of these four events.The follow up/corrective action for one of these four events was: calibration and qc were tested and acceptable.The investigations for three of the events are currently ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.Lot #: asku, serial #s: (b)(4).
 
Event or Problem Description
This report summarizes 7 malfunction events.Erroneous non-reproducible results were generated by 3 cobas 6000 e 601 modules, 3 cobas 8000 e 801 modules, and one cobas 8000 e 602 module.The events involved a total of 7 patients with the following: 7 erroneous results for the elecsys tsh assay.Three patients' ages ranged from 26 to 64 years.There were 2 females and 2 males.
 
Additional Manufacturer Narrative
For one of the pending events, the sample was provided for the investigation.The investigation confirmed the results generated at the customer site.The investigation detected a high biotin concentration in the sample which is a known interference.For the second pending event, the investigation confirmed the results generated at the customer site and no interference factors for tsh were detected.For the third pending event, the sample was provided for the investigation and an interfering factor to a portion of an assay component was detected.This interference is documented in product labeling for the assay.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549715
Report Number1823260-2019-90119
Device Sequence Number2169248
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public4015630899661
Combination Product (Y/N)N
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Model NumberTSH
Device Lot Number37338601, 36541701
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date07/22/2019
Patient Sequence Number1